Activity

  • Lack of sleep, involuntary shaking, problems with coordination and increased irregular heart rate are side effects associated with the abuse of?

  • Doctor Wekesa diagnosed a male body builder of the following:

    Shrinking of testicles
    Breast growth
    Reduced sex drive
    Decreased sperm production
    Suicidal tendencies

       It is likely the athlete had abused?

  • Increased risk of heart failure, blood poisoning and problems with the circulatory system are side effects likely to be caused by?

  • Which serious side effects may result from the use of synthetic Erythropoietin (EPO) by healthy athletes?

  • The following are signs of the use of prohibited substances by an athlete

    Anxiety and depression
    Insomnia
    Sudden or unexplainable outbursts of anger
    Denial of use or amount of use of substance […]

  • Load More

About

The ADAK e-learning platform offers access to all topics related to clean sport and anti-doping.

ADAK Offices at Parklands plaza Chiromo Road, Westlands, Nairobi
+254722269584 | +254733837385
info@adak.or.ke

Last Tweets

top
© 2018 ADAK E-Learning. All rights reserved.